On Proximity and Intersection Inequalities for Foliations on Algebraic Surfaces
Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier no. S24  (1993), p. 25-40
@incollection{CIF_1993__S24__25_0,
     author = {Campillo, A. and Galindo, C. and Garcia de la Fuente, J. and Reguera, A. J.},
     title = {On Proximity and Intersection Inequalities for Foliations on Algebraic Surfaces},
     booktitle = {S\'eminaire d'alg\`ebre et g\'eom\'etrie, journ\'ees singuli\`eres et jacobiennes},
     editor = {Gonzalez-Sprinberg, G. and Lejeune-Jalabert, M. and Spivakovsky, M. and Zaidenberg, M. G.},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {S24},
     year = {1993},
     pages = {25-40},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1993__S24__25_0}
}
Campillo, A.; Galindo, C.; Garcia de la Fuente, J.; Reguera, A. J. On Proximity and Intersection Inequalities for Foliations on Algebraic Surfaces, in Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier, no. S24 (1993), pp. 25-40. http://www.numdam.org/item/CIF_1993__S24__25_0/

[1] Beauville, A. Surfaces algebriques complexes. Asterisque 54. Soc. Math. France. (1978) | MR 485887 | Zbl 0394.14014

[2] Campillo, A. and Carnicer, M. Proximity inequalities and bounds for the degree of invariant curves by foliations in CP(2). Preprint 29. Valladolid University. (1993). | MR 1407696 | Zbl 0873.32030

[3] Campillo, A., Gonzalez-Sprinberg, G. and Lejeune-Jalabert, M. Amas, ideaux complets a support fini et chains toriques. C. R. Ac. Sc. Paris. (1992). | MR 1186934 | Zbl 0791.14001

[4] Carnicer, M. The Poincaré problem in the non-dicritical case. To appear in Annals of Maths. | Zbl 0821.32026

[5] Casas, E. Infinitely near imposed singularities and singularities of polar curves. Math. Ann. 287, 429-459. (1990). | MR 1060685 | Zbl 0675.14009

[6] Cerveau, D. and Lins, A. Holomorphie foliahons in CP(2) having an invariant algebraic curve. Ann. Inst. Fourier 41 (4), 883-903. (1991). | Numdam | MR 1150571 | Zbl 0734.34007

[7] Enriques, F. and Chisini, O. Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche. Libro IV, Vol. II. Bologna Zanichelli. (1915). | JFM 46.0941.11

[8] Gómez Mont, X. On foliations in surfaces tangent to an algebraic curve. (1990)

[9] Lejeune-Jalabert, M. Linear systems with near base conditions and complete ideals in dimension two. Preprint Institut Fourier. Grenoble. (1992). | MR 1378412

[10] Lipman, J. Proximity inequalities for complete ideals in two dimesional regular local rings. Commutative Algebra Week, M. Holyoke College. Contemporary Mathematics. (1993). | MR 1266187 | Zbl 0814.13016

[11] Poincaré, H. Sur l'integration algebrique des équations differentielles de premier order et de premier degré (I et II). Rendicoti circolo matematico di Palermo 5 161-191 (1881) | JFM 23.0319.01

Poincaré, H. Sur l'integration algebrique des équations differentielles de premier order et de premier degré (I et II). Rendicoti circolo matematico di Palermo 11 193-293 (1887) | JFM 28.0292.01

[12] Seidenberg, A. Reduction of singularities of the differential equation Ady=Bdx. Am. J. Math. 90, 248-269. (1968). | MR 220710 | Zbl 0159.33303